# SDR HALA9800174

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKK - FLT 095 - (LOG PAGE NR A144626) - BIRD STRIKE RIGHT WING.  CLEANED AREA NO DAMAGE NOTED.  VISUAL CHECKED RIGHT WING AND NR 2 ENGINE ASSY.  STABILIZER CHECKED OK.  OK FOR SERVICE.  (X)
